PhloJel Ultra..terrible rash/hives

  1. New Member
    matt3177's Avatar
    Join Date
    Oct 2009
    Posts
    2
    Rep Power
    63
    Level
    2
    Lv. Percent
    1.33%

    PhloJel Ultra..terrible rash/hives


    Anyone else get rash/hives with PhloJel Ultra & Fina ??

    About 3 weeks into using a finaplix/Phlojel transdermal I broke out with a terrible rash (with hives). Itched like a mother. First time using both fina & Phlojel, so I'm not sure which cause the reaction (too bad as I was getting great results)

  2. Senior Member
    pavb10's Avatar
    Stats
    6'2"  235 lbs.
    Join Date
    Feb 2008
    Posts
    1,326
    Rep Power
    13996
    Level
    28
    Lv. Percent
    19%
    Achievements Posting Pro

    ure skin is covered in bacteria at all times. You must make sure the area is super clean always or that bacteria is also being carried and ure gonna get a rash. I got a bd one from dermacrine because i didnt shower one day before applying
  3. New Member
    matt3177's Avatar
    Join Date
    Oct 2009
    Posts
    2
    Rep Power
    63
    Level
    2
    Lv. Percent
    1.33%

    I was pretty good cleaning first, even cleaning with alcohol before applying the transdermal. Frustrating, cause I'm not sure if it was the Fina or the Phlo that caused the rash...maybe it was the fillers as I didn't bother to separate them from the finaplix (ie..just crushed the 4 or 5 pills up in the Phlo with a little alcohol)

    Guess I will switch to the needle next time.
    •   
       

Similar Forum Threads

  1. MycoGreen, NitroCeps, KreaCeps Ultra, RagNOrok Ultra, and Shred Ultra.....
    By CTDeuce in forum Millennium Sport Technologies
    Replies: 13
    Last Post: 11-30-2009, 01:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in